×

zbMATH — the first resource for mathematics

Nonlinear monotone operators and convex sets in Banach spaces. (English) Zbl 0138.39902

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Felix E. Browder, Nonlinear elliptic boundary value problems, Bull. Amer. Math. Soc. 69 (1963), 862 – 874. · Zbl 0127.31901
[2] Felix E. Browder, Nonlinear elliptic problems. II, Bull. Amer. Math. Soc. 70 (1964), 299 – 302. · Zbl 0127.31902
[3] Felix E. Browder, Nonlinear elliptic boundary value problems. II, Trans. Amer. Math. Soc. 117 (1965), 530 – 550. · Zbl 0127.31903
[4] Felix E. Browder, On a theorem of Beurling and Livingston, Canad. J. Math. 17 (1965), 367 – 372. · Zbl 0132.10602
[5] Felix E. Browder, Multi-valued monotone nonlinear mappings and duality mappings in Banach spaces, Trans. Amer. Math. Soc. 118 (1965), 338 – 351. · Zbl 0138.39903
[6] Felix E. Browder, Existence and uniqueness theorems for solutions of nonlinear boundary value problems, Proc. Sympos. Appl. Math., Vol. XVII, Amer. Math. Soc., Providence, R.I., 1965, pp. 24 – 49.
[7] J. Leray and J. L. Lions, Quelques résultats de Visik sur les problèmes elliptiques quasi-linéaires par le méthode de Minty-Browder, Séminaire de Collège de France, 1964.
[8] George J. Minty, Monotone (nonlinear) operators in Hilbert space, Duke Math. J. 29 (1962), 341 – 346. · Zbl 0111.31202
[9] George J. Minty, on a ”monotonicity” method for the solution of non-linear equations in Banach spaces, Proc. Nat. Acad. Sci. U.S.A. 50 (1963), 1038 – 1041. · Zbl 0124.07303
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.